# SDR ASAA1149109

- Difficulty date: February 13, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 65C3205541
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT SIDEWALL SUPPORT ATTACH BRACKET AT BS 500F CRACKED AT STR 21R.  REMOVED CRACKED BRACKET FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02.
